# SDR SWAA2022092648741

- Difficulty date: September 1, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 52,840 hours, 31,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; RIGTH SIDE; FLOOR STRUCTURE 'Z' CHANNEL; AROUND FASTENER HAS EVIDENCE CORROSION BETWEEN STA 727B TO 727C. / [01] REMOVED CORROSION AT AFT CARGO COMPT R/H SIDE FLOOR STRUCTURE Z CHANNEL BETWEEN STA 727B TO STA 727C PER REF B737-700 SRM 51-10-02-0G-0;MEASURED REWORKED AREA ORIGINAL MAT 0.040';MAT REMAINING 0.020';MAT LOST 0.020'FOUND OUT OF LIMITS PER REF B737-700 SRM 53-00-53-1A-2.TOOL USED B/C173210 DUE DATE 02-10-23.Z CHANNEL ASSY P/N:146A7502-51 FROM STA 727 TO 767 INSTALLATION REFERRED TO TASK CARD#TTG8Q004AL4E.;[02] CORRECTION STEP#1;REMOVED CORROSION AT AFT CARGO COMPT R/H SIDE FLOOR STRUCTURE Z CHANNEL BETWEEN STA 727B TO STA 727C PER REF B737-700 SRM 51-10-02-0G-0;MEASURED REWORKED AREA ORIGINAL MAT 0.040';MAT REMAINING 0.020';MAT LOST 0.020'FOUND OUT OF LIMITS PER REF B737-700 SRM 53-00-53-1A-2.TOOL USED B/C173210 DUE DATE 02-10-23.Z CHANNEL ASSY P/N:146A7502-51 FROM STA 727 TO 767 REPLACEMENT REFERRED TO TASK CARD#TTG8Q004AL4E.;[03] VERIFIED TREAT AND PRIME. VERIFIED INSTALLATION REFERENCE TO TASK CARD#TTG8Q004AL4E
